IIR & IBC Finance is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
08:00 - 08:30 30 mins
The Retreat: Disruptive Innovations in Payments
Registration
more

New for 2017, this retreat will provide a unique experience to the attendees. No suits; no stage; no Power Points; no speakers - just expert facilitators of small topic driven working groups. This will be an intense day of discussion about disurptive innovations in payments and a unique opportunity to interact with your peers in an intimate environment where the knowledge of the entire group will be harnessed. The retreat will be run under the Chatham House Rules, so that everyone can speak in total confidentiality.

The Format

There will be six discussion topics which will be run concurrently, so each session wil be repeated six times, allowing everyone to debate each on of the topics. There will be a facilitator for each discussion, plus a subject matter expert. Discussion groups will be kept small (with a maximum of 10 participants)

The Topics

  • Open source banking
  • Serving digital natives
  • Game-changing payments innovations
  • How incumbents can work with start-ups
  • Harnessin data and analytics
  • A vision for payments in 2050
08:30 - 09:30 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 1st discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:   

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology


09:30 - 10:30 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 2nd discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:   

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology
10:30 - 10:45 15 mins
The Retreat: Disruptive Innovations in Payments
Coffee break
10:45 - 11:45 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 3rd discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:   

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology 
11:45 - 12:45 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 4th discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:   

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology 
12:45 - 13:45 60 mins
The Retreat: Disruptive Innovations in Payments
Lunch break
13:45 - 14:45 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 5th discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:  

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology 
14:45 - 15:45 60 mins
The Retreat: Disruptive Innovations in Payments
Choose your 6th discussion table from one of these 6: Open Source Banking OR Serving Digital Natives OR Game Changing Payments Innovation OR How Incumbents Can Work With Start-Ups OR Harnessing Data & Analytics OR A Vision For Payments In 2050
  • Chris Skinner - Co-Founder, 11:FS
  • Louise Beaumont - Co-Chair, Open Bank Working Group
  • Aldo de Jong - Partner, Claro Partners
  • Dave Birch - Director, Consult Hyperion
  • Jonathan Hayes - Founder, Dinube
  • Fabien Girardin - Co-CEO, BBVA Data & Analytics
  • Diana Biggs - Head of Business Model Innovation, HSBC
  • Philippe Gelis - Co-Founder and CEO, Kantox
  • Jeffrey Tijssen - Head of FinTech, Capco
  • Sophie Guibaud - Vice President European Expansion, Fidor
  • Lu Zurawski - Strategic Payments Business Propositions, ACI Worldwide
  • Stuart Hall - Associate Partner, iBe TSE
more

Discuss disruptive innovations in payments with your peers in a truly intimate environment where the knowledge of the entire audience will be harnessed.  The retreat will be run under the Chatham House Rule so that everyone can speak in total confidentiality.    

The format

There will be 6 discussion topics.  Each session will be run 6 times so everyone has the opportunity to debate each topic.  There will be a facilitator for each discussion plus a subject matter expert.  Discussion groups will be kept small (with a maximum of 10 participants) to allow time for everyone to contribute. 

The topics:   

  • Open source banking
  • Serving digital natives
  • Game changing payments innovation
  • How incumbents can work with start-ups  
  • Harnessing data and analytics
  • User cases for distributed ledger technology 
15:45 - 16:00 15 mins
The Retreat: Disruptive Innovations in Payments
Coffee break
16:00 - 16:30 30 mins
The Retreat: Disruptive Innovations in Payments
Key findings feedback from our 6 expert facilitators
more

Our 6 expert facilitators, who will each have facilitated a discussion on all of the 6 topics, will share their thoughts about the key findings of the day.  This session will roll into the drinks reception to allow plenty of time for further exhange of ideas and more networking.

16:30 - 17:30 60 mins
The Retreat: Disruptive Innovations in Payments
Drinks & Networking
17:30 - 17:45 15 mins
The Retreat: Disruptive Innovations in Payments
Close